# SDR 08FDEA04539

- Difficulty date: October 25, 2008
- Submitted: October 28, 2008
- Operation: Air carrier
- Aircraft: N287FE
- Make and model: Boeing 727-2D4
- Aircraft serial: 21849
- Aircraft time: 39,962 hours, 27,597 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Part number: 44221015
- Condition: Cracked
- Location: Zone 100
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PFM BOX SHROUD SEVERED ON ONE END AND CRACKED AT OTHER END, PANEL RACK, DOT 3 REPAIRED PFM BOX SHROUD REF SRM 51-40-9 PAR 3 AND 7.  THIS IS CLASSIFIED AS A MINOR REPAIR.
